Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 14, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at May 3, 2007, 3:39 AM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at May 3, 2007, 10:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 3:39 AM MST (10:39 UTC)
- In effect from
- May 3, 2007, 10:00 AM MST
- Expired
- May 3, 2007, 7:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 10:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 10.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2801 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KFGZ 031039 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 339 AM MST THU MAY 3 2007 AZZ012>017-031845- /O.NEW.KFGZ.WI.Y.0014.070503T1700Z-070504T0000Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 339 AM MST THU MAY 3 2007 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS WILL BECOME SUSTAINED AT 15 TO 30 MPH WITH GUSTS TO 45 MPH AFTER MID MORNING ACROSS THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY. WIND SPEEDS ARE EXPECTED TO DECREASE DURING THE LATE AFTERNOON. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ 41
3 follow-up statements
000 WWUS75 KFGZ 031820 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1120 AM MST THU MAY 3 2007 AZZ012>017-040200- /O.EXT.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 1120 AM MST THU MAY 3 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO AROUND 45 MPH WILL CONTINUE INTO EARLY EVENING ACROSS THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY. WIND SPEEDS ARE EXPECTED TO DECREASE AFTER 7 PM MST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
000 WWUS75 KFGZ 032230 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 330 PM MST THU MAY 3 2007 AZZ012>017-040630- /O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ /O.CON.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 330 PM MST THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE INTO EARLY EVENING ACROSS THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEY. WIND SPEEDS ARE EXPECTED TO DECREASE AFTER 7 PM MST. ON FRIDAY...ANOTHER WEATHER DISTURBANCE WILL APPROACH THE AREA WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST...ESPECIALLY OVER THE LITTLE COLORADO RIVER VALLEY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ007-008-018-037-038-040630- /O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 330 PM MST THU MAY 3 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY BRINGING WINDY CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>011-039-040-040630- /O.NEW.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... NAVAJO N.M....DILKON...KYKOTSMOVI 330 PM MST THU MAY 3 2007 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ JJ
000 WWUS75 KFGZ 040204 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 704 PM MST THU MAY 3 2007 AZZ012>017-041015- /O.EXP.KFGZ.WI.Y.0014.000000T0000Z-070504T0200Z/ /O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- INCLUDING THE CITIES OF...WUPATKI N.M....TUBA CITY...WINSLOW... HOLBROOK...SNOWFLAKE...ST. JOHNS...SPRINGERVILLE...FLAGSTAFF... WILLIAMS...MUNDS PARK...HEBER...HAPPY JACK...FOREST LAKES... SHOW LOW...GREER...PINETOP 704 PM MST THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY FOR TODAY IS NO LONGER IN EFFECT. A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. GUSTY SOUTHWEST WINDS HAVE DECREASED THIS EVENING ACROSS THE AREA. WIND GUSTS ARE NOT EXPECTED TO EXCEED ADVISORY CRITERIA FOR THE REMAINDER OF THE NIGHT. SOME WIND GUSTS REPORTED TODAY INCLUDE: ST JOHNS 48 MPH WINSLOW 47 MPH DONEY PARK 47 MPH SHOW LOW 45 MPH FLAGSTAFF 41 MPH ON FRIDAY...ANOTHER WEATHER DISTURBANCE WILL APPROACH THE AREA WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS... CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST...ESPECIALLY OVER THE LITTLE COLORADO RIVER VALLEY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ007-008-018-037-038-041015- /O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-NORTHERN GILA COUNTY- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- INCLUDING THE CITIES OF...VALLE...PRESCOTT...SELIGMAN... ASH FORK...PAYSON...STRAWBERRY...YOUNG...COTTONWOOD... CAMP VERDE...CORDES JUNCTION...BAGDAD...SEDONA 704 PM MST THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY BRINGING WINDY CONDITIONS. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH ARE EXPECTED TO DEVELOP BY MID MORNING...CONTINUING THROUGH EARLY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$ AZZ009>011-039-040-041015- /O.CON.KFGZ.WI.Y.0015.070504T1600Z-070505T0200Z/ NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-BLACK MESA AREA- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...KEAMS CANYON...KAIBITO... CANYON DE CHELLY...CHINLE...KAYENTA...WINDOW ROCK...GANADO... NAVAJO N.M....DILKON...KYKOTSMOVI 704 PM MST THU MAY 3 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM MST FRIDAY. A WEATHER DISTURBANCE WILL APPROACH THE AREA FRIDAY WITH VERY WINDY CONDITIONS DEVELOPING DURING THE MORNING HOURS...CONTINUING THROUGH EARLY EVENING. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 45 TO 55 MPH ARE EXPECTED. THESE WINDS MAY CAUSE AREAS OF BLOWING DUST. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at May 3, 3:10 AM MST, 29 minutes earlier.
Area forecast discussion, May 3, 3:10 AM MST, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 310 AM MST THU MAY 3 2007 .SYNOPSIS...A STRONG LOW PRESSURE SYSTEM WILL APPROACH NORTHERN ARIZONA THROUGH FRIDAY. WINDY CONDITIONS ARE EXPECTED TODAY AND FRIDAY. FRIDAY NIGHT THIS SYSTEM WILL MOVE INTO ARIZONA BRINGING COLDER TEMPERATURES AND A CHANCE OF PRECIPITATION THROUGH SATURDAY. UNSETTLED WEATHER WILL CONTINUE SUNDAY AND MONDAY WITH A CHANCE OF PRECIPITATION...MAINLY DURING THE AFTERNOON HOURS. && .DISCUSSION... FOR TODAY...WINDY CONDITIONS WILL DEVELOP BY MID MORNING ACROSS NORTHERN ARIZONA AS A TROF OF LOW PRESSURE DEEPENS IN THE GREAT BASIN. THIS MORNING...WATER VAPOR IMAGERY SHOWS DRYING DOWNSTREAM OF THE LARGER TERRAIN FEATURES IN THE AREA AND OUR LOCAL 88D RADAR VELOCITY IS MEASURING LOW LEVEL SOUTHWEST WINDS IN THE 40-50KT RANGE. MODEL DATA DOES SHOW PEAK WIND SPEEDS BTWN 12Z AND 18Z TODAY AND THEN DECREASING THE SPEEDS THROUGH 00Z FRI. WE WILL BE ISSUING A WIND ADVISORY FOR THE MOGOLLON RIM AND LITTLE COLORADO RIVER VALLEYS TODAY AND RUN IT FROM 10 AM TIL 5 PM WITH SW GUSTS TO 45 MPH EXPECTED. SKIES SHOULD BE MOSTLY SUNNY. FRIDAY AND SATURDAY...A LATE SEASON AND COLD PACIFIC TROF OF LOW PRESSURE WILL MOVE INTO ARIZONA LATE FRIDAY AND THEN SIT OVER THE STATE ON SATURDAY. FASTER WIND SPEEDS ARE EXPECTED FRIDAY...AND IT IS PROBABLE A WIND ADVISORY COVERING A LARGER AREA WILL BE NEEDED. A FIRE WEATHER WATCH WILL BE ISSUED THIS MORNING VALID FRIDAY FOR AREAS IN NRN AZ BELOW 6000 FEET. AT THIS TIME...FRIDAY NIGHT THROUGH SUNSET SATURDAY LOOKS BE THE PERIOD WHEN THE CHANCES OF MEASURABLE PRECIP ARE GREATEST. THERE IS DECENT MOISTURE AND SYNOPTIC LIFT AS WELL AS A -24C H5 COLD POOL OVERHEAD. SATURDAY NIGHT THROUGH MONDAY...THE UPPER LEVEL LOW CENTER IS FCST TO MOVE SLOWLY TO THE FOUR CORNERS AREA. MID LEVEL TEMPERATURES ARE WARMING ENOUGH SO THAT WHILE THERE WILL STILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS...AREAL COVERAGE SHOULD DECREASE AND THE TIMING OF PRECIP CONFINED TO THE AFTERNOON AND EARLY EVENING HOURS. TUESDAY...A TRANSITION DAY BACK TO WARMER AND DRY WEATHER AS THE UPPER LOW MOVES AWAY AND HIGH PRESSURE BUILDS INTO THE DESERT SOUTHWEST. DL && .AVIATION...FOR THE 12Z PACKAGE...AFT 16Z WINDS SW 15-25KT GUSTING 35KTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FGZ WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY TODAY 10 AM MST UNTIL 5 PM MST FOR AZ ZONES 12 THROUGH 17. FIRE WEATHER WATCH FRIDAY 11 AM MST TIL 7 PM MST FOR AREAS BELOW 6000 FEET IN NORTHERN ARIZONA. &&
Hazardous weather outlook, May 2, 6:22 AM MST, 21 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 622 AM MST WED MAY 2 2007 AZZ004>018-037>040-030700- BLACK MESA AREA-CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- COCONINO PLATEAU-EASTERN MOGOLLON RIM-GRAND CANYON COUNTRY- KAIBAB PLATEAU-LITTLE COLORADO RVR VLY IN APACHE CO- LITTLE COLORADO RVR VLY IN COCONINO CO- LITTLE COLORADO RVR VLY IN NAVAJO CO-MARBLE AND GLEN CANYONS- NORTHEAST PLATEAU AND MESAS SOUTH OF 264- NORTHEAST PLATEAUS AND MESAS 264 NORTH-NORTHERN GILA COUNTY- OAK CREEK AND SYCAMORE CANYONS-WESTERN MOGOLLON RIM-WHITE MOUNTAINS- YAVAPAI COUNTY MOUNTAINS-YAVAPAI COUNTY VALLEYS AND BASINS- 622 AM MST WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR... .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY SOUTHWEST WIND GUSTS BETWEEN 35 AND 45 MPH MAY DEVELOP ON THURSDAY AND FRIDAY AFTERNOONS. THIS PORTION OF THE WEATHER FORECAST WILL BE WATCHED CLOSELY FOR THE POSSIBLE ISSUANCES OF WIND ADVISORIES. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 6:51 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 21 hr |
| May 3, 3:30 PM MST | Wind Advisory | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.